Spherical functions of hermitian and symmetric forms II

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)15-51
Number of pages37
JournalJapanese Journal of Mathematics
Volume15
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Spherical Functions
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spherical functions of hermitian and symmetric forms II. / Hironaka, Yumiko.

In: Japanese Journal of Mathematics, Vol. 15, No. 1, 1989, p. 15-51.

Research output: Contribution to journalArticle

@article{1c94ffee490d4d4fa2fb15b6bdefec4b,
title = "Spherical functions of hermitian and symmetric forms II",
author = "Yumiko Hironaka",
year = "1989",
doi = "10.4099/math1924.15.15",
language = "English",
volume = "15",
pages = "15--51",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Spherical functions of hermitian and symmetric forms II

AU - Hironaka, Yumiko

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972552002&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552002&partnerID=8YFLogxK

U2 - 10.4099/math1924.15.15

DO - 10.4099/math1924.15.15

M3 - Article

AN - SCOPUS:84972552002

VL - 15

SP - 15

EP - 51

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 1

ER -